# SDR SWAA2022042791441

- Difficulty date: April 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 141SW
- Condition: Cracked
- Location: Aft Cargo Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141SW AT AFT CARGO COMPARTMENT 2022-194770 / [01] EVALUATED CRACK BULKHEAD PANEL 141 SW AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L=1IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21147765; DUE DATE: 15-OCT-22;[02] EVALUATED CRACK BULKHEAD PANEL 141 SW AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L=1IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21147765; DUE DATE: 15-OCT-22
